| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
05/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information received that the iol was exchanged for the same lens model but seven and half diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Additional information was provided in b3, b4, b5, b6, d10 and h11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is:(b)(4).
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, patient not had the desired visual outcome.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) after the initial implant procedure.Clinical reason was "target outcome for patient entered into argos as +2.50 and needed -2.50.